# SDR 2013FA0000138

- Difficulty date: February 28, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N351CH
- Make and model: Snias AS350B3
- Aircraft serial: 3537
- Aircraft time: 5,384 hours, 35,028 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 5,302 hours, 15,864 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 704A34412254A
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 38 hours, 256 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT LANDED AND LET PASSENGERS OFF AND NOTICE ALOT OF FLUID,  MAINTENANCE WAS CALLED TO SITE AND DISCOVERED FLUID COMING OUT OF HOSE FITTING. FOUND DEFECTIVE HYDRAULIC HOSE.
